<?xml version="1.0" encoding="UTF-8"?>
<article article-type="A">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.1080/09720529.2021.1959997</article-id>
      <title-group>
        <article-title>Kernel fuzzy ideals and *-fuzzy congruences on pseudocomplemented almost distributive lattices</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Norahun</surname>
            <given-names>Wondwosen Zemene</given-names>
          </name>
          <aff>Department of Mathematics, Gondar, University of Gondar, P. O. Box : 196, Ethiopia</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Tadesse</surname>
            <given-names>Dawit Solomon</given-names>
          </name>
          <aff>Department of Mathematics, Addis Ababa, Kotebe Metropolitan University, P. O. Box : 31248, Ethiopia</aff>
        </contrib>
      </contrib-group>
      <volume>26</volume>
      <issue>2</issue>
      <fpage>459</fpage>
      <lpage>478</lpage>
      <pub-date date-type="pub">
        <day>24</day>
        <month>02</month>
        <year>2022</year>
      </pub-date>
      <abstract>
        <p>In this paper, we introduce the concept of *-fuzzy congruence relation on a pseudo-complemented almost distributive lattice and we provide a necessary and sufficient condition for a fuzzy congruence to be a *-fuzzy congruence. We also introduce the concept of kernel fuzzy ideals in terms of *-fuzzy congruence. Moreover, we give a set of equivalent condition for a fuzzy ideal to be a kernel fuzzy ideal. We show that every fuzzy filter of a pseudo-complemented ADL is a cokernel of some *-fuzzy congruence.</p>
      </abstract>
      <kwd-group>
        <kwd>Almost distributive lattice (ADL)</kwd>
        <kwd>Pseudo-complemented ADL</kwd>
        <kwd>Kernel ideal</kwd>
        <kwd>Fuzzy ideal</kwd>
        <kwd>Fuzzy filter</kwd>
        <kwd>Kernel fuzzy ideal</kwd>
        <kwd>Cokernel fuzzy filter</kwd>
        <kwd>Fuzzy congruence relation</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
